# SDR ASAA0310100

- Difficulty date: March 6, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 6554960505
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND L1 DOOR TORQUE BOX WEB AT BS 351.2, STRINGER 18L CORRODED.  REMOVED AND REPLACED WEB PER SRM.  (M)
